LDN Research Trust

New LDN user

I have Graves’ disease as well as other autoimmune problems. I started LDN 4 nights ago and am experiencing lots of pain and fatigue, more so than when I was not taking LDN. Is this normal?

3 Replies
oldestnewest

Thyroid issues are complex, do you have a LDN knowledgeable doctor? You most likely will need to adjust your thyroid medications at times. Increased fatigue can be an indication, as can increased anxiety or heart palpitations.

We each respond a little differently to LDN, however it's can help to listen to other experiences. Here's a link to the Trust's website search - there are 4 testimonials that include Graves disease.

After listening to the testimonials, let us know if you have more questions. While I'm not a medical person, I can point you in the right direction to research answers.

Michelle

Reply

It helps if I actually include the link! ldnresearchtrust.org/search...

Reply

Thank you! I have avoided anti thyroid drugs. I have used supplements for ten years.

Reply

You may also like...